Vitamins

I got back on insurance again today so i went to the pharmacy to fill up on everything and i noticed that on the back of my lantus box it says not to take any non prescription drugs without asking my doctor first  ( along with not taking alcohol but im not worried about that for i am only 16)

    Anyway my next appointment isnt for a few months so i thought id ask on here.

Can i take " Equate complete multivitamins " and like Tylenol  without it messing with my Lantus shot

 

I take 40 units of lantus at night... and 1 to 5 carb ratio when i eat.... along with 1000g metphormin twice a day  ( just encase you need that information :) )

Thanks in advance

I have been taking Lantus for a long time now and I never saw that!!  I have taken tylenol and ibuprofen.  I haven't seen any effects from doing that.  I guess it's best to talk to your doctor.  I am over 21 and I have also had a drink or two on Lantus. 

i noticed that the other week when i opened a new bottle, it was on the slip that came with it, showing the prescription and what i paid. i'm pretty sure the slip that comes with my novorapid bottles says that too.

 

pretty sure it's not THAT big of a deal, and if there was anything you could possibly take or might be taking now..your doctor should have already asked you. I think it's very uncommon that it does cause a problem, but they gotta protect their asses with the amount of people that sue these days. I take various vitamins, though not all on a regular basis AND i take a strong medicine from time to time that is suppose to boost my immune system to fight off a virus, and I take muscle relaxants for my back pain and advil or tylenol for my headaches and back pain(when i am not able to take the relaxants due to being behind the wheel or something).

oh and i also drink and have been since i was 15(22 now), a number of years before i started taking lantus(started in like 2004 i think). my endo and family doc usually ask me how many drinks i'll have in a week and have never commented on avoiding it due to use lantus.

i think all insulins have an alcohol warning on them. it's because they can cause severe low bloog sugars. the reason for the warning about OTC drugs is because a lot of them can interact with insulin, making it less effective. it really is important to tell your doc about all meds you're taking, whether prescribed or not (or even if they're illegal). it's nothing to be ashamed of and your doctor isn't there to judge you. in order for them to best handle your diabetes care, they should be aware of everything you take (including simple things like advil or cold medicine or herbals).

just FYI, most multivitamins won't interfere with your medications.